# SDR 2005FA0000654

- Difficulty date: April 23, 2005
- Submitted: May 9, 2005
- Operation: General aviation
- Aircraft: N768WT
- Make and model: Beech B300
- Aircraft serial: FL25
- Engine: Pwa PT6A60A
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: 1015300573
- Condition: Loose
- Location: Rudder
- Part time: 4,974 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, FOUND CABLE QUADRANT FOR AUTOPILOT RUDDER SERVO LOOSE ON  RUDDER TORQUE SHAFT ASSY.  REPLACED LOOSE RIVETS W/NEXT SIZE LARGER RIVETS INSTALLED WET W/EA 9309 STRUCTURAL ADHESIVE IAW TECH SUPPORT RECOMMENDATIONS.  RECOMMEND THIS AREA BE LOOKED AT CLOSELY ON AC AFTER ACCUMULATION OF 3000 HRS OR MORE.  SUSPECT FATIGUE AND RUDDER SERVO TORQUE CAUSING RIVETS TO GRADUALLY LOOSEN.  (K)
